MAUDE Adverse Event Report: FH INDUSTRIE CALCANAIL; CALCANAIL AO LARGE THREADED TREPHINE D12 L140

FH INDUSTRIE CALCANAIL; CALCANAIL AO LARGE THREADED TREPHINE D12 L140
Model Number 267056
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon guided 12mm reamer over olive guide wire and upon exerting pressure while drilling into the calcaneus we heard a crack.On viewing on x-ray we could see that the base on the 12mm reamer had spanned.Surgeon than removed the drill from reamer attachment and proceeded to pull reamer out with wrench and mallet.
 
Event or Problem Description
Surgeon guided 12mm reamer over olive guide wire and upon experting pressure while drilling into the calcaneus we heard a crack.On viewing on x-ray we could see that the base on the 12mm reamer had spanned.Surgeon than removed the drill from reamer attachment and proceeded to pull reamer out with wrench and mallet.
 
Event or Problem Description

Brand Name
CALCANAIL
Common Device Name
CALCANAIL AO LARGE THREADED TREPHINE D12 L140
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
MDR Report Key12131413
Report Number3003898228-2021-00003
Device Sequence Number17042221
Product Code HSB
UDI-Device Identifier03661489670565
UDI-Public03661489670565
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number267056
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer06/14/2021
06/14/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/10/2021
09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1